Davidson, P.A. (2014) The dynamics and scaling laws of planetary dynamos driven by inertial waves. Geophysical Journal International, 198 (3) 1832-1847 doi:10.1093/gji/ggu220
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | The dynamics and scaling laws of planetary dynamos driven by inertial waves | ||
Journal | Geophysical Journal International | ||
Authors | Davidson, P.A. | Author | |
Year | 2014 (September 1) | Volume | 198 |
Issue | 3 | ||
Publisher | Oxford University Press (OUP) | ||
DOI | doi:10.1093/gji/ggu220Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 889740 | Long-form Identifier | mindat:1:5:889740:8 |
GUID | 0 | ||
Full Reference | Davidson, P.A. (2014) The dynamics and scaling laws of planetary dynamos driven by inertial waves. Geophysical Journal International, 198 (3) 1832-1847 doi:10.1093/gji/ggu220 | ||
Plain Text | Davidson, P.A. (2014) The dynamics and scaling laws of planetary dynamos driven by inertial waves. Geophysical Journal International, 198 (3) 1832-1847 doi:10.1093/gji/ggu220 | ||
In | (2014, September) Geophysical Journal International Vol. 198 (3) Oxford University Press (OUP) |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |